MAUDE Adverse Event Report: MAQUET GMBH YUNO II MOBILE OPERATING TABLE; TABLE, OPERATING-ROOM, AC-POWERED

MAQUET GMBH YUNO II MOBILE OPERATING TABLE; TABLE, OPERATING-ROOM, AC-POWERED
Model Number 143302B0
Medical Device Problem Codes Positioning Failure (1158); Failure to Interrogate (1332)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Additional information will be provided following the conclusion of the investigation.E1: (b)(6).
 
Event or Problem Description
On 12th june 2024, getinge became aware of an issue with one of our mobile tables - 143302b0 - yuno 2 eu with autodrive.As it was stated, the surgeon finished the case and wanted to lower the table from the maximum height position.The table was totally unresponsive from handset and override panel and the anesthetized patient could not be lowered.There was a message of no communication or data shown on a hand control.The control unit was checked and it was confirmed that led was flashing when handset buttons were pressed.The issue resulted in a delay.Based on the evaluation provided by the technician, the malfunction of control unit was confirmed.There was no injury reported, however, we decided to report the issue based on the potential for serious injury if the situation, namely the operating table not responding to remote control or override panel leading to inability to position the table due to control unit malfunction, was to reoccur.
 
Event or Problem Description
Getinge became aware of an issue with one of our mobile tables - 143302b0 - yuno 2 eu with autodrive.As it was stated, the surgeon finished the case and wanted to lower the table from the maximum height position.The table was unresponsive from the handset and override panel and the anesthetized patient could not be lowered.There was a message of no communication or data shown on a hand control.The control unit was checked, and it was confirmed that the led was flashing when handset buttons were pressed.The issue resulted in a delay.There was no injury reported, however, we decided to report the issue based on the potential for serious injury if the situation, namely the operating table not responding to the remote control or override panel leading to the inability to position the table, was to reoccur.
 
Additional Manufacturer Narrative
Getinge became aware of an issue with one of our mobile tables - 143302b0 - yuno 2 eu with autodrive.As it was stated, the surgeon finished the case and wanted to lower the table from the maximum height position.The table was unresponsive from the handset and override panel and the anesthetized patient could not be lowered.There was a message of no communication or data shown on a hand control.The control unit was checked, and it was confirmed that the led was flashing when handset buttons were pressed.The issue resulted in a delay.There was no injury reported, however, we decided to report the issue based on the potential for serious injury if the situation, namely the operating table not responding to the remote control or override panel leading to the inability to position the table, was to reoccur.A review of the received customer product complaints revealed that there were no serious injuries to a user nor to a patient or operator when this particular issue occurred.With the investigation performed it was concluded that upon the event occurrence, the device was being used for the patient¿s treatment, and thus was also directly involved with the reported incident.As the malfunction occurred, it was considered that the getinge device failed to meet its specifications.The affected device was evaluated by a getinge technician.The 9709362 column controller unit was replaced and the device was returned to service.A review of the customer product complaint database revealed that there were no previous complaints related to this particular device.The affected part was scrapped making further analysis impossible.Therefore, it was determined that the exact cause of the described event could not be identified.In summary and as a result of the performed root cause evaluation, it was concluded that the investigated issue, namely the operating table not responding to the remote control or override panel leading to the inability to position the table, was impossible to define.We currently do not have any information that would warrant further action regarding device manufacturing or devices on the market, however as per our complaint handling processes will continue to monitor the customer experiences with the device for any future information.The correction of b5 describe event or problem, d1 brand name, d4 catalog #, d4 serial #, d4 unique identifier (udi) #, h4 device manufacture date deems required.This is based on the internal evaluation.Previous b5 describe event or problem: on 12th june 2024, getinge became aware of an issue with one of our mobile tables - 143302b0 - yuno 2 eu with autodrive.As it was stated, the surgeon finished the case and wanted to lower the table from the maximum height position.The table was totally unresponsive from handset and override panel and the anesthetized patient could not be lowered.There was a message of no communication or data shown on a hand control.The control unit was checked and it was confirmed that led was flashing when handset buttons were pressed.The issue resulted in a delay.Based on the evaluation provided by the technician, the malfunction of control unit was confirmed.There was no injury reported, however, we decided to report the issue based on the potential for serious injury if the situation, namely the operating table not responding to remote control or override panel leading to inability to position the table due to control unit malfunction, was to reoccur.Corrected b5 describe event or problem: getinge became aware of an issue with one of our mobile tables - 143302b0 - yuno 2 eu with autodrive.As it was stated, the surgeon finished the case and wanted to lower the table from the maximum height position.The table was unresponsive from the handset and override panel and the anesthetized patient could not be lowered.There was a message of no communication or data shown on a hand control.The control unit was checked, and it was confirmed that the led was flashing when handset buttons were pressed.The issue resulted in a delay.There was no injury reported, however, we decided to report the issue based on the potential for serious injury if the situation, namely the operating table not responding to the remote control or override panel leading to the inability to position the table, was to reoccur.Previous d1 brand name: yuno 2 eu with autodrive; corrected d1 brand name: yuno ii mobile operating table.Previous d4 catalog #: 143302b0; corrected d4 catalog #: n/a.Previous d4 serial #: (b)(6); corrected d4 serial #: (b)(6).Previous d4 unique identifier (udi) #: n/a; corrected d4 unique identifier (udi) #: (b)(4).Previous h4 device manufacture date: 10/01/2023; corrected h4 device manufacture date: 09/08/2023.
 
Additional Manufacturer Narrative
The purpose of this submission is to provide an additional h6 type of investigation code.
 
Event or Problem Description
Manufacturer's reference number (b)(4).

Brand Name
YUNO II MOBILE OPERATING TABLE
Common Device Name
TABLE, OPERATING-ROOM, AC-POWERED
Manufacturer (Section D)
MAQUET GMBH
kehler strasse 31
rastatt
GM 
Manufacturer (Section G)
MAQUET GMBH
kehler strasse 31
rastatt
GM  
Manufacturer Contact
holger ullrich
kehler strasse 31
rastatt 
GM  
MDR Report Key19605026
Report Number8010652-2024-00070
Device Sequence Number12370623
Product Code FQO
UDI-Device Identifier04046768133013
UDI-Public(01)04046768133013(11)230908
Combination Product (Y/N)N
Initial Reporter CountryUK
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,User Facility,Company Representative
Initial Reporter Occupation Other
Type of Report Initial,Followup,Followup
Report Date (Section B) 06/25/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number143302B0
Device Catalogue Number143302B0
Was Device Available for Evaluation? Yes
Is the Reporter a Health Professional? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 06/12/2024
Supplement Date Received by Manufacturer03/28/2025
04/02/2025
Initial Report FDA Received Date06/25/2024
Supplement Report FDA Received Date04/02/2025
04/02/2025
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured09/08/2023
Is the Device Labeled for Single Use? (Y/N) No
Usage of Device Reuse
Patient Sequence Number1
Patient SexUnknown